# SDR IXXA20120223004S0

- Difficulty date: February 23, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 56154033
- Part serial: 486
- Condition: Out Of Rig
- Location: Zone 800
- Part time: 92,691 hours, 31,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OUT OF RIG.  R & R L1 DOOR AND ADJUSTED TO OPENING IAW MM 52-11-1, OPS CHECKED GOOD.
